# SDR USAA2012060500015

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 13,243 hours, 4,783 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: L2 Door
- Part time: 13,243 hours, 4,783 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT:  SLIDE PRESSURE FOR DOOR 2L SHOWS LOW AND DOOR WILL NOT ARM.  CHARGED SLIDE PRESSURE FOR DOOR 2L IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
